請用此 Handle URI 來引用此文件: http://hdl.handle.net/11455/38510
標題: An Algorithm for Transformation of an Arbitrary Switching Function to a Completely Symmetric Function
作者: D.T.Lee
S.J.Hong
出版社: Computers, IEEE Transactions on (Volume:C-25 , Issue: 11 )
摘要: It is well known that any switching function may be transformed into a completely symmetric function when repetition of the input variables is allowed. We present an algorithm that may be applied to reduce the number of repeated variables when the transformation is performed. The method is based on an iterative construction of symmetric functions by admitting an increasing number of variables towards a completely symmetric function. The algorithm produces a near minimal number of the total number of inputs in the resultant symmetric function. This algorithm can also be used to determine all partially symmetric variable sets of a given function.
URI: http://hdl.handle.net/11455/38510
ISSN: 0018-9340
顯示於類別:資訊科學與工程學系所

文件中的檔案:
沒有與此文件相關的檔案。


在 DSpace 系統中的文件,除了特別指名其著作權條款之外,均受到著作權保護,並且保留所有的權利。